# SDR PCAA0401156

- Difficulty date: January 18, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 33,354 hours, 37,488 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Arced
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL ODOR AT CABIN ENTRANCE AREA.  MAINTENANCE WAS NOTIFIED AND INSPECTED AREA TO FIND THAT THE LIGHT SOCKET AT ROW 3AC TO BE AT FAULT.  WIRES WERE ISOLATED AND APPROPRIATE CIRCUIT BREAKERS PULLED.  ONCE AIRCRAFT ARRIVED MAINTENANCE BASE AND PARTS WERE AVAILABLE, SOCKET WAS REPLACED AND SYSTEM CHECK GOOD.
